# SDR LR7A2015031800528

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 39,899 hours, 16,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND THE RT CENTER WING LOWER PLANKS HAD SURFACE CORROSION AROUND PIN RIVET HEADS AT BEHIND NR 3 ENGINE EXHAUST, ABOVE NACELLE; FS 576 TO FS 590, CWS 188R TO CWS 206R, WL 256.  REPAIRED IAW LAC MEA 382-57-14-056, NR 2199.
